# SDR ASAA2019121191563

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 17,811 hours, 5,723 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN FWD WINDOW OVERHEAT ILLUMINATED AFTER COMPLYING WITH QRH. GROUNDED - YES. CLEARED FAULTS ON L/H FORWARD WHCU BITE PER B737-900 FIM 30-41-TASK 801. COMPLIED WITH FIM 30-41-TASK 812 PLACED L/H FWD WINDOW SENSOR SELECT SWITCH TO THE SECONDARY POSITION WINDOW OVERHEAT LIGHT EXTINGUISHED NO OTHER DEFECT NOTED.
